MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, EMBOLECTOMY
Model Number 109676-001
Medical Device Problem Codes Suction Problem (2170); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code- dxe, kra.
 
Event or Problem Description
It was reported that loss of aspiration occurred.An angiojet solent proxi was selected for treatment.During the procedure, the device was used but failed to provide suction.The machine was restarted, and both catheters were re-primed, but the issue persisted.The procedure was completed with a different device.Thee were no patient complications reported.
 
Additional Manufacturer Narrative
D2b: pro code- dxe, kra.
 
Event or Problem Description
It was reported that loss of aspiration occurred.An angiojet solent proxi was selected for treatment.During the procedure, the device was used but failed to provide suction.The machine was restarted, and both catheters were re-primed, but the issue persisted.The procedure was completed with a different device.There were no patient complications reported.It was further reported that the angiojet failed to read the catheters that were being inserted.The device did not continue to pump or infuse saline after aspiration was lost.The system failed to read catheters and would not advance past that phase and was in thrombectomy mode by default.No visible defects, such as leaks, breaks, or kinks, were observed during the incident.There were no issues noted with any specific part of the device, such as the pump, mid-shaft, tubing, or luer.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20675595
Report Number2124215-2024-70625
Device Sequence Number12999308
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Model Number109676-001
Device Catalogue Number109676-001
Device Lot Number0034484603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/02/2024
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown